Ha Tien Ngoan


Associate Professor, Doctor

Department of Differential Equations
Research interests:

Nonlinear partial differential equations


Address
Office: Building A5, Room 306
Tel: +84 (0)4 37563474 / 306
Email: htngoan AT math.ac.vn

Born in Nam Dinh in 1951

Education and academic degrees:
1974: 1974, Moscow Russia
1978: PhD, Moscow Russia
1991: Associate Professor

Research areas:

  • Averaging PDEs whose coefficients depend on parameters,
  • First-order PDEs,
  • Hyperbolic and elliptic Monge-Ampere equations.


PUBLICATIONS

List of publications in MathSciNet

 

List of recent publications
1Nguyen Van Ngoc, Ha Tien Ngoan, Nguyen Thi Ngan, Solvability of Some Classes of Systems of Dual Integral Equations Involving Fourier Transforms, Acta Mathematica Vietnamica, 40 (2015), 653-669.
2Ha Tien Ngoan, Nguyen Huy Hoang, The Wronskian solutions of a nonlinear evolution equation. Interactions between real and complex analysis, 369–407, Sci. Technics Publ. House, Hanoi, 2012.
3Ha Tien Ngoan, Nguyen Van Ngoc, Pseudo-differential operators related to Halkel transforms and application to dual integral equations, In:  Algebraic Structures in Partial Differential Equations Related to Complex and Clifford Analysis, Ho Chi Minh City University of Education Press (2010), 249 -- 271.
4Ha Tien Ngoan, N. H. Hoang, The Wronskian solutions of the Sine-Gordon equation, In:  Algebraic Structures in Partial Differential Equations Related to Complex and Clifford Analysis, Ho Chi Minh City University of Education Press (2010) 171 -- 208.
5Ha Tien Ngoan, On characteristic systems for general multidimensional Monge-Ampere equationsActa Math. Vietnamica  36 (2011), 330 -- 344.
6Ha Tien Ngoan, The Wronskian solutions of the modified Korteweg-de Vries,  Acta Math. Vietnamica 36, 555 -- 583.
7Ha Tien Ngoan, Nguyen Huy Hoang, On Wronskian solutions of the quadratic Sine-Gordon equation, In:  Proceedings of the 4th International Conference on Research and Education in Mathematics, Kuala Lumpur Oct. 21-23 (2009), 12-19.
8Ha Tien Ngoan, N. T. Nga, On the Cauchy problem for a quasilinear weakly hyperbolic system in two variables and applications to that for weakly hyperbolic classical Monge-Ampốre equations. In: Advances in deterministic and stochastic analysis, 177--196, World Sci. Publ., Hackensack, NJ, 2007.
9Ha Tien Ngoan, Nguyen Thi Nga, On the hyperbolicity of some systems of nonlinear first-order partial differential equationsVietnam J. Math. 34 (2006), 109 - 128.
10Ha Tien Ngoan, Nguyen Thi Nga, On the Cauchy problem for multidimentional Monge-Ampere equation, Acta Math. Vietnam. 29 (2004), 281 - 298.
11Ha Tien Ngoan, N. T. Nga, On cauchy problem for hyperbolic Monge-Ampere equations. Journal of Science, Hanoi University of Education, Series Natural Sciences, 2002, N0 4, 3 - 10.
12Nguyen Minh Chuong, Ha Tien Ngoan, Nguyen Minh Tri, L. Q. Trung, Partial differential equations (in Vietnamese) – Phương trình đạo hàm riêng. NXB Giáo dục, Hà Nội, 2000, 331 trang.
13Ha Tien Ngoan, N. T. Nga, On cauchy problem for hyperbolic Monge-Ampere equations. In: Proceeding of the conference on partial differential Equations, Hanoi, December 27-29, 1999, 77 - 91.
14Ha Tien Ngoan, Dexing Kong; Mikio Tsuji, Integration of Monge-Ampère equations and surfaces with negative Gaussian curvature. Annali della Scuola Normale Superiore di Pisa, Scienze Fis. e Math., Serie 4, 27 (1998), 309 - 330.
15Ha Tien Ngoan, Hopf's formula for Lipschitz solutions of Hamilton-Jacobi equations with concave-convex Hamiltonian. Acta Math. Vietnam. 23 (1998), 269 - 293.
16Ha Tien Ngoan, M. Tsuji, Integration of hyperbolic Monge-Ampère equations. In: Proceeding of Fifth Vietnamese Mathematical Conference, Hanoi, September 17 - 20, 1997, 205 - 212.
17Ha Tien Ngoan, A family of solutions for the problems of plane flow. Acta Math. Vietnam. 13 (1988), 97 - 104.
18Ha Tien Ngoan, Condition d’existence du produit de deux distributions, Acta Math. Vietnam. 10 (1985), 252 - 262.
19Ha Tien Ngoan, C. Bardos, P. Degon, Existence globale des solutions des equations de Vlasov-Poisson relativistes en dimention 3.  Comptes Rendus Acad. Sci. Paris, Série I  301 (1985), 265 - 268.
20Ha Tien Ngoan, A necessary condition of hypoellipticity for the second order degenerate equations with the characteristic form of variable sign. Ukrain. Math. J. 35 (1983), 333 - 141 (in Russian).
21Ha Tien Ngoan, V. V. Jikov, S. M. Kozlov, O. A. Oleinik, Averaging and G-convergence for differential operators. Uspekhi Math. Nauk (USSR), 34 (1979), 65 - 133 (in Russian).
22Ha Tien Ngoan, On the everaging problem for linear elliptic equations and systems with coefficients depending on a parameter. Ph. D. Thesis, Moscow State University, 1978, 117 pp. (in Russian).
23Ha Tien Ngoan, On the convergence of solutions of the boundary value problem for a sequence of elliptic systems. Vestnik of Moscow University, Ser. Math. and Mechanics, (1977), 83 - 92 (in Russian).
24Ha Tien Ngoan, On the convergence of solutions of the boundary value problem for a sequence of elliptic equations. Uspekhi Math. Nauk (USSR), 32 (1977), 183 - 184 (in Russian).